# SDR DALA2024080507785

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,206 hours, 17,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 DOOR 3L EMER EXIT SIGN BROKEN, TAPED TOGETHER. CORRECTIVE ACTION: RESECURED EMER EXIT SIGN AT 3L DOOR REF.B767 AMM 33-51 OPS CHECK NORMAL OK FOR SVC. (5907146)
